Vol. 105, No. 1, 1983

Recent Issues
Vol. 307: 1  2
Vol. 306: 1  2
Vol. 305: 1  2
Vol. 304: 1  2
Vol. 303: 1  2
Vol. 302: 1  2
Vol. 301: 1  2
Vol. 300: 1  2
Online Archive
Volume:
Issue:
     
The Journal
Subscriptions
Editorial Board
Officers
Contacts
 
Submission Guidelines
Submission Form
Policies for Authors
 
ISSN: 1945-5844 (e-only)
ISSN: 0030-8730 (print)
Special Issues
Author Index
To Appear
 
Other MSP Journals
Closed ideals of l1(ωn) when {ωn} is star-shaped

Mark Phillip Thomas

Vol. 105 (1983), No. 1, 237–255
Abstract

Let A = l1(ωn) be a radical Banach algebra of power series where the weight {ωn} is star-shaped. Let T be the operator of right translation on A. We give sufficient conditions for all closed ideals of A to be standard. These cases are more general than those previously considered, since in all these cases, T is unicellular but not a basis operator. We also construct a large class of such algebras A in which there are elements x such that the closed ideal (Ax) is standard, but the algebraic ideal Ax contains no power of z.

Mathematical Subject Classification 2000
Primary: 46J05
Secondary: 47D30
Milestones
Received: 29 April 1981
Published: 1 March 1983
Authors
Mark Phillip Thomas